# SDR 95ZZZX2176

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111AW
- Make and model: Beech 58
- Aircraft serial: TH841
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cylinder
- Condition: Stud Sheared
- Location: Cylinder Base
- Part time: 1,637 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED OIL LEAK.  UPON INSPECTION, 3 UPPER CYLINDER BASE STUDS FOUND SHEARED.  REMOVED CYLINDER AND NOTICED CASE CRACKED AT LOWER RIGHT STUD.
